MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-1014447

Медицинская библиотека · Pharmacopsychiatry · 1991

Low melanin content of substantia nigra in a case of neuroleptic malignant syndrome.

Gertz H J, Schmidt L G

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

A 19-year-old man suffering from a first episode of schizophrenia developed a neuroleptic malignant syndrome (NMS) after administration of haloperidol and levomepromazine. After five weeks of neuroleptic treatment he died of an unknown cause. Histological examination of the brain revealed a low melanin content in neurons in the substantia nigra (SN). Since neuromelanin in SN is the end-product of nonenzymatic dopamine degradation, the amount of melanin probably depends on the overall amount of dopamine produced during life. Thus, dopamine production must have been low in the reported case. In addition, ectopic neurons were found in subcortical white matter.

Для цитирования: Gertz H J, Schmidt L G. Low melanin content of substantia nigra in a case of neuroleptic malignant syndrome.. Pharmacopsychiatry. 1991. DOI: 10.1055/s-2007-1014447.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.